Publications HAL

2022

titre
Fast change of level and applications to isogenies
auteur
David Lubicz, Damien Robert
article
ANTS 2022 - Fifteenth Algorithmic Number Theory Symposium, Aug 2022, Bristol, United Kingdom. pp.article n°7, ⟨10.1007/s40993-022-00407-9⟩
identifiant
hal-03738315
typdoc
Conference papers
DOI
DOI : 10.1007/s40993-022-00407-9
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-03738315/file/article_short.pdf BibTex
titre
Breaking SIDH in polynomial time
auteur
Damien Robert
article
2022
identifiant
hal-03943959
typdoc
Preprints, Working Papers, ...
Accès au texte intégral et bibtex
https://hal.science/hal-03943959/file/sidh.pdf BibTex
titre
Evaluating isogenies in polylogarithmic time
auteur
Damien Robert
article
2022
identifiant
hal-03943970
typdoc
Preprints, Working Papers, ...
Accès au texte intégral et bibtex
https://hal.science/hal-03943970/file/polylog_isogenies_public.pdf BibTex
titre
Computing the Canonical Lift of Genus 2 Curves in Odd Characteristics
auteur
Damien Robert, Abdoulaye Maiga
article
2022
identifiant
hal-03738314
typdoc
Preprints, Working Papers, ...
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03738314/file/article02.pdf BibTex
titre
Towards computing canonical lifts of ordinary elliptic curves in medium characteristic
auteur
Abdoulaye Maïga, Damien Robert
article
2022
identifiant
hal-03702658
typdoc
Preprints, Working Papers, ...
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03702658/file/amsart-template.pdf BibTex
titre
Towards computing canonical lifts of ordinary elliptic curves in medium characteristic
auteur
Damien Robert, Abdoulaye Abdoulaye Maïga
article
2022
identifiant
hal-03943956
typdoc
Preprints, Working Papers, ...
Accès au texte intégral et bibtex
https://hal.science/hal-03943956/file/article04.pdf BibTex

2021

titre
AVIsogenies
auteur
Gaetan Bisson, Romain Cosset, Damien Robert
article
2021, ⟨swh:1:dir:05aed8deac96bfb9c122157e4db1d310423c7258;origin=https://hal.archives-ouvertes.fr/hal-03371897;visit=swh:1:snp:57482093ffd15cdb106b284e34b3f7f0813562aa;anchor=swh:1:rev:1f0f6ec99b2c46d1bdf2e1d68aa330d3249f0b1b;path=/⟩
identifiant
hal-03371897
typdoc
Software
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03371897/file/avisogenies-git-47d34838.tar.gz BibTex
titre
Linear representation of endomorphisms of Kummer varieties
auteur
David Lubicz, Damien Robert
article
2021
identifiant
hal-03204365
typdoc
Preprints, Working Papers, ...
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03204365/file/action.pdf BibTex
titre
Computing the 2-adic Canonical Lift of Genus 2 Curves
auteur
Abdoulaye Maiga, Damien Robert
article
ICMC 2021 - 7th International Conference on Mathematics and Computing, Indian Institute of Engineering Science and Technology, Mar 2021, Shibpur / Virtual, India
identifiant
hal-03119147
typdoc
Conference papers
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-03119147/file/article01.pdf BibTex
titre
Efficient algorithms for abelian varieties and their moduli spaces
auteur
Damien Robert
article
Algebraic Geometry [math.AG]. Université de Bordeaux (UB), 2021
identifiant
tel-03498268
typdoc
Habilitation à diriger des recherches
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/tel-03498268/file/hdr.pdf BibTex
titre
Spanning the isogeny class of a power of an elliptic curve.
auteur
Markus Kirschmer, Fabien Narbonne, Christophe Ritzenthaler, Damien Robert
article
Mathematics of Computation, 2021, 91 (333), pp.401-449. ⟨10.1090/mcom/3672⟩
identifiant
hal-02554714
typdoc
Journal articles
DOI
DOI : 10.1090/mcom/3672
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-02554714/file/Article_obstruction.pdf BibTex

2020

titre
Modular polynomials on Hilbert surfaces
auteur
Enea Milio, Damien Robert
article
Journal of Number Theory, 2020, ⟨10.1016/j.jnt.2020.04.014⟩
identifiant
hal-01520262
typdoc
Journal articles
DOI
DOI : 10.1016/j.jnt.2020.04.014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01520262/file/revisionHilbert.pdf BibTex
titre
Computing isogenies from modular equations in genus two
auteur
Jean Kieffer, Aurel Page, Damien Robert
article
2020
identifiant
hal-02436133
typdoc
Preprints, Working Papers, ...
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02436133/file/isogenies-genus-2.pdf BibTex

2017

titre
Cyclic Isogenies for Abelian Varieties with Real Multiplication
auteur
Alina Dudeanu, Dimitar Jetchev, Damien Robert, Marius Vuille
article
2017
identifiant
hal-01629829
typdoc
Preprints, Working Papers, ...
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01629829/file/journal.pdf BibTex

2016

titre
Arithmetic on Abelian and Kummer Varieties
auteur
David Lubicz, Damien Robert
article
Finite Fields and Their Applications, 2016, 39, pp.130-158. ⟨10.1016/j.ffa.2016.01.009⟩
identifiant
hal-01057467
typdoc
Journal articles
DOI
DOI : 10.1016/j.ffa.2016.01.009
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01057467/file/arithmetic.pdf BibTex
titre
Choosing parameters
auteur
Sylvain Duquesne, Nadia El Mrabet, Safia Haloui, Damien Robert, Franck Rondepierre
article
Nadia El Mrabet; Marc Joye. Guide to pairing based cryptography, CRC Press, 2016, Chapman & Hall/CRC Cryptography and Network Security, 9781498729505
identifiant
hal-01579710
typdoc
Book sections
Accès au bibtex
BibTex
titre
Pairings
auteur
Sorina Ionica, Damien Robert
article
Nadia El Mrabet; Marc Joye. Guide to pairing based cryptography, CRC Press, 2016, Chapman & Hall/CRC Cryptography and Network Security
identifiant
hal-01323882
typdoc
Book sections
Accès au bibtex
BibTex

2015

titre
A generalisation of Miller's algorithm and applications to pairing computations on abelian varieties
auteur
David Lubicz, Damien Robert
article
Journal of Symbolic Computation, 2015, 67, pp.68-92. ⟨10.1016/j.jsc.2014.08.001⟩
identifiant
hal-00806923
typdoc
Journal articles
DOI
DOI : 10.1016/j.jsc.2014.08.001
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00806923/file/optimal_web.pdf BibTex
titre
Computing separable isogenies in quasi-optimal time
auteur
David Lubicz, Damien Robert
article
LMS Journal of Computation and Mathematics, 2015, 18 (1), pp.198-216. ⟨10.1112/S146115701400045X⟩
identifiant
hal-00954895
typdoc
Journal articles
DOI
DOI : 10.1112/S146115701400045X
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00954895/file/rational_published.pdf BibTex
titre
Computing (l,l)-isogenies in polynomial time on Jacobians of genus 2 curves
auteur
Romain Cosset, Damien Robert
article
Mathematics of Computation, 2015, 84 (294), pp.1953-1975 ⟨10.1090/S0025-5718-2014-02899-8⟩
identifiant
hal-00578991
typdoc
Journal articles
DOI
DOI : 10.1090/S0025-5718-2014-02899-8
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00578991/file/niveau.pdf BibTex

2012

titre
Computing isogenies between Abelian Varieties
auteur
David Lubicz, Damien Robert
article
Compositio Mathematica, 2012, 148 (05), pp.1483--1515. ⟨10.1112/S0010437X12000243⟩
identifiant
hal-00446062
typdoc
Journal articles
DOI
DOI : 10.1112/S0010437X12000243
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00446062/file/isogenies_web.pdf BibTex
titre
Improved CRT Algorithm for Class Polynomials in Genus $2$
auteur
Kristin Lauter, Damien Robert
article
ANTS X - Algorithmic Number Theory 2012, Jul 2012, San Diego, United States. pp.437-461, ⟨10.2140/obs.2013.1.437⟩
identifiant
hal-00734450
typdoc
Conference papers
DOI
DOI : 10.2140/obs.2013.1.437
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00734450/file/writeuplong.pdf BibTex

2011

titre
Computing modular correspondences for abelian varieties
auteur
Jean-Charles Faugère, David Lubicz, Damien Robert
article
Journal of Algebra, 2011, 343 (1), pp.248-277. ⟨10.1016/j.jalgebra.2011.06.031⟩
identifiant
hal-00426338
typdoc
Journal articles
DOI
DOI : 10.1016/j.jalgebra.2011.06.031
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00426338/file/practical.pdf BibTex

2010

titre
Fonctions thêta et applications à la cryptographie
auteur
Damien Robert
article
Informatique [cs]. Université Henri Poincaré - Nancy I, 2010. Français. ⟨NNT : ⟩
identifiant
tel-00528942
typdoc
Theses
Accès au texte intégral et bibtex
https://theses.hal.science/tel-00528942/file/thesis.pdf BibTex
titre
Efficient pairing computation with theta functions
auteur
David Lubicz, Damien Robert
article
ANTS IX - Algorithmic Number Theory 2010, Jul 2010, Nancy, France. pp.251-269, ⟨10.1007/978-3-642-14518-6_21⟩
identifiant
hal-00528944
typdoc
Conference papers
DOI
DOI : 10.1007/978-3-642-14518-6_21
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00528944/file/pairing_short.pdf BibTex